# SDR AU510001995

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 19341
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE METAL CONTAMINATION.  INVESTIGATION FOUND CAMSHAFT LOBE FOR INLET VALVE ON NR 5 AND NR 6 CYLINDERS FAILED/WORN.
